# SDR MASA20211018493

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: CN6220310205
- Part serial: NA
- Condition: None
- Location: Lower Fan Cowl
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE SKIN OUTER PANEL OF THE LOWER FAN COWL DOOR WHICH WAS SUBSEQUENTLY BLEND OUT. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-14-01-001-001-A01, FIGURE 54-14-01-991-801, ITEM 1A, EA 80-2021-144.
